RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 1(109), Pages 206–208 (Mi umn6315)  

Mathematical Events in the USSR and abroad
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Parabolic boundary-value problems

M. S. Agranovich, M. I. Vishik


Full text: PDF file (358 kB)

Document Type: Proceedings
Received: 08.10.1962

Citation: M. S. Agranovich, M. I. Vishik, “Parabolic boundary-value problems”, Uspekhi Mat. Nauk, 18:1(109) (1963), 206–208

Citation in format AMSBIB
\Bibitem{AgrVis63}
\by M.~S.~Agranovich, M.~I.~Vishik
\paper Parabolic boundary-value problems
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 1(109)
\pages 206--208
\mathnet{http://mi.mathnet.ru/umn6315}


Linking options:
  • http://mi.mathnet.ru/eng/umn6315
  • http://mi.mathnet.ru/eng/umn/v18/i1/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:432
    Full text:166
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019